# SDR SWIA2023050100013

- Difficulty date: March 23, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER AT AFT SIDE FS.280 BULKHEAD RBL12 WL93.50 IS GOUGED AND DENTED.      (C-CHECK RO 4/26/2023)     REMOVED AND REPLACED DOUBLER AT AFT SIDE FS.280 BULKHEAD RBL12 WL93.50 WITH NEW REF. CRJ 200 SRM 51-42-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKYCOMPLIED WITH ALL STEPS OF REO 601R-53-11-1524 REV.-A, DATED 10-NOV-2008
